MAUDE Adverse Event Report: ABBOTT MEDICAL QUATTRODE LEAD WIDE SPACED, 90 CM; SCS LEAD

ABBOTT MEDICAL QUATTRODE LEAD WIDE SPACED, 90 CM; SCS LEAD
Model Number 3169
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Erosion (1750)
Date of Event 05/29/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date of event is estimated.The allegation is against 1 of 2 leads; however, it is unknown which lead, therefore, all potential components are being listed.Additional components potentially involved in the event include: common device name: quattrode lead wide spaced, 90 cm, model: 3169, udi: (b)(4), serial: (b)(6)., batch: 5857367.
 
Event or Problem Description
It was reported that the patient's ipg became unable to communicate with external device.As a result, surgical intervention was undertaken on 3june2024 wherein the ipg was explanted and replaced to address the issue.Additionally, it was reported the left supra orbital lead was uncomfortable and the tip of the lead was visible on the patient's forehead.Consequently, the left supra orbital lead was repositioned, during the 3june2024 surgical procedure, to address the issue.Effective therapy was restored post-op.It is unknown which supraorbital lead was liable.

Brand Name
QUATTRODE LEAD WIDE SPACED, 90 CM
Common Device Name
SCS LEAD
Manufacturer (Section D)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer (Section G)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer Contact
heidi syndergaard
6901 preston road
plano, TX 75024
9723098000
MDR Report Key19618946
Report Number1627487-2024-09243
Device Sequence Number6963138
Product Code LGW
UDI-Device Identifier05414734406116
UDI-Public(01)05414734406116(10)5857367(17)190221
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/21/2019
Device Model Number3169
Device Catalogue Number3169
Device Lot Number5857367
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/03/2024
Initial Report FDA Received Date06/26/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/21/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SCS LEAD (3)
Outcome Attributed to Adverse Event Other;
Patient Age41 YR
Patient SexFemale
Patient Weight113 KG